Skip to main content
Log in

On the Theory of Rotary Mappings

  • Short Communications
  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. J. Mikeš, E. Stepanova, A. Vanžurová, et al., Differential Geometry of Special Mappings (PalackýUniv., Olomouc, 2015).

    MATH  Google Scholar 

  2. N. S. Sinyukov, GeodesicMappings of Riemannian Spaces (Nauka,Moscow, 1979) [in Russian].

    Google Scholar 

  3. A. Z. Petrov, in Gravity and the Theory of Relativity (Izd. Kazansk. Univ., Kazan’, 1968), Vols. 4–5, pp. 7–21 [in Russian].

    Google Scholar 

  4. S. G. Leiko, Mat. Zametki 47 (3), 52 (1990) [Math. Notes 47 (3), 261 (1990)].

    MathSciNet  Google Scholar 

  5. J.Mikeš,M. Sochor, and E. Stepanova, Filomat 29 (3), 517 (2015).

    Article  MathSciNet  Google Scholar 

  6. S. G. Leiko, in Gravity and the Theory of Relativity (Izd. Kazansk. Univ., Kazan’, 1988), Vol. 26, pp. 117–124 [in Russian].

    Google Scholar 

  7. S. G. Leiko, Dokl. Ross. Akad. Nauk 325 (4), 659 (1992) [Dokl.Math. 46 (1), 84 (1993)].

    Google Scholar 

  8. S. G. Leiko, Dokl. Ross. Akad. Nauk 344 (2), 162 (1995).

    MathSciNet  Google Scholar 

  9. S. G. Leiko, Izv. Vyssh.Uchebn. Zaved.Mat., No. 6, 25 (1996) [RussianMath. (Iz. VUZ) 40 (6), 22 (1996)].

    MathSciNet  Google Scholar 

  10. S. G. Leiko, Mat. Fiz. Anal. Geom. 5 (3/4), 203 (1998).

    Google Scholar 

  11. A. V. Vinnik and S. G. Leiko, Izv. Vyssh. Uchebn. Zaved. Mat., No. 7, 3 (2000) [Russian Math. (Iz. VUZ) 44 (7), 1 (2000)].

    Google Scholar 

  12. S.G. Leiko and Yu. S. Fedchenko, Ukrain.Mat. Zh. 55 (12), 1697 (2003) [UkrainianMath. J. 55 (12), 2031 (2003)].

    Article  MathSciNet  Google Scholar 

  13. S. G. Leiko, Izv. Vyssh.Uchebn. Zaved.Mat., No. 5, 49 (2005) [RussianMath. (Iz. VUZ) 49 (5), 45 (2005)].

    MathSciNet  Google Scholar 

  14. H. Chudá, J. Mikeš, and M. Sochor, in Geometry, Integrability and Quantization XVIII (Bulgar. Acad. Sci., Sofia, 2017), pp. 130–137.

    Google Scholar 

  15. K. Yano, Proc. Imp. Acad. Tokyo 20, 340 (1944).

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to J. Mikeš.

Additional information

Original Russian Text © J. Mikeˇs, L. R´yparov´a, H. Chud´a, 2018, published in Matematicheskie Zametki, 2018, Vol. 104, No. 4, pp. 637–640.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Mikeš, J., Rýparová, L. & Chudá, H. On the Theory of Rotary Mappings. Math Notes 104, 617–620 (2018). https://doi.org/10.1134/S0001434618090286

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0001434618090286

Keywords

Navigation